# SDR 2007UALA00415

- Difficulty date: February 9, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 38,911 hours, 5,943 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT 1L LOOSE.    FOUND LIGHT OPERATIONAL BUT LOOSE. SECURED FWD SEAT 1F EMERG LIGHT, LIGHT CHECKS OK.
